# SDR CA151030008

- Difficulty date: October 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hawbee 4000
- Engine: Pwc PW308A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF WITH AUTO-THROTTLE ENGAGED AT AN SPEED OF 60KTS, THE LEFT ENGINE FADEC FAULT CAME ON. THE TAKEOFF WAS ABORTED. THE FAULT MESSAGE DISAPPEARED WHEN THE THROTTLES WERE RETARDED TO IDLE. A 2ND TAKEOFF WAS ATTEMPTED WITHOUT AUTO-THROTTLE. WITH THE ENGINES ON FULL POWER AND BRAKES SET, ALL WAS OK. BRAKES WERE RELEASED AND UPON REACHING 60KTS, THE SAME FADEC FAULT OCCURRED AND THE TAKEOFF WAS ABORTED. TROUBLESHOOTING IS ON-GOING.
